# SDR SWAA2025032815212

- Difficulty date: March 6, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 68,616 hours, 35,672 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON HORIZONTAL PRESSURE DECK WEB BTW LBL 30 TO LBL 40 STA 675 AT PASSENGER CABIN (1E/A). CRACK LENGTH APPROX. 0.375 INCH APPROXIMATELY.  2025-185995 <[01] ON STEP 4; TOOL USED: EDDY CURRENT EQUIPMENT; PN: NORTEC 600D; SN: 90023010; DUE DATE: 05-AUG-25; [02] ON STEP 6; TOOL USED: EDDY CURRENT EQUIPMENT; PN: NORTEC 600D; SN: 90023010; DUE DATE: 05-AUG-25; [03] STEP 8 TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 240497907; CAL DUE DATE: 27-AUG-25; [04] PERFORMED PERMANENT REPAIR ON HORIZONTAL PRESSURE DECK WEB LOCATED LBL 30 TO LBL 65 BETWEEN STA 663.75 TO STA 675 AT PASSENGER CABIN. IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2 FIG 203; SEE INDIVIDUAL SIGN OFF BELOW; [05] JOB COMPLETED AND CERTIFIED RII.
